Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Two Recursively Enumerable Sets of Incomparable Degrees of Unsolvability (Solution of Post's Problem, 1944)

Richard M. Friedberg
Proceedings of the National Academy of Sciences of the United States of America
Vol. 43, No. 2 (Feb. 15, 1957), pp. 236-238
Stable URL: http://www.jstor.org/stable/89817
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Two Recursively Enumerable Sets of Incomparable Degrees of Unsolvability (Solution of Post's Problem, 1944)
Preview not available

Page Thumbnails

  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238